# SDR ASAA2018021323542

- Difficulty date: February 13, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 39,954 hours, 11,971 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC63BP14D4SN
- Condition: Failed
- Location: Fuel Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE NR 1 FUEL TANK,  AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED.  ACFT GROUNDED.  FOUND THE LT AFT FUEL PUMP CIRCUIT BREAKER TRIPPED.   LEFT AFT PUMP INOPERATIVE. REMOVED AND REPLACED THE PUMP CONNECTOR D70 IAW SWPM 20-61-11.  REPLACED THE WIRE SEGMENT FOR THE PUMP CONNECTOR.   AFT FUEL BOOST PUMP OPS TESTED NORMAL IAW AMM 28-22-41-710-801.
